# SDR MTNA20220607001

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N740FX
- Make and model: Cessna 208B
- Aircraft serial: 0484
- Aircraft time: 9,405 hours, 11,555 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Weak
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE WEAK. REPLACED RH BRAKE ASSEMBLY.
